doctor doesn't understand why i still have symptoms


I am a 55 year non smoker not overweight. I am on singulair, symbicort and ventolin reliever. I also take antihistamines because it is thought allergies/sinus irritation aggravate my asthma. My asthma always get worse in winter and is generally okay in the summer I take my medication faithfully however currently my peak flow has dropped, I am walking up at night with coughing and having to use my reliever during the day. I have seen my GP who has prescribed steroids but he said that with the amount of medication I am on I shouldn't be getting symptoms. I don't have a chest infection but cold air and pollution are triggers. I think the doctor would like to change my medication. I am not sure it needs changing.

Any opinions/



1 Reply

  • I don't understand why the Dr thinks you shouldn't be getting symptoms. Well, in theory not.....but you are, so seems a silly thing for him or her to say! Bit like saying you shouldn't have broken your leg!

    Could the damper/colder weather be triggering things?

    How much symbicort do you take? Not suggesting you do this yourself but could it be increased? Dr would hopefully know the answer. Or maybe a switch to a different inhaler?

You may also like...